CSpace  > 系统科学研究所
一类可靠性模型解的渐近稳定性
艾尼吾甫尔1; 郭宝珠2
2002
Source Publication应用泛函分析学报
ISSN1009-1327
Volume004Issue:003Pages:252
Abstract研究一个可靠机器,一个不可靠机器和一个缓冲库构成的系统。通过研究相应算子的谱特征得到该系统解的渐近稳定性。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36009
Collection系统科学研究所
Affiliation1.新疆大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
艾尼吾甫尔,郭宝珠. 一类可靠性模型解的渐近稳定性[J]. 应用泛函分析学报,2002,004(003):252.
APA 艾尼吾甫尔,&郭宝珠.(2002).一类可靠性模型解的渐近稳定性.应用泛函分析学报,004(003),252.
MLA 艾尼吾甫尔,et al."一类可靠性模型解的渐近稳定性".应用泛函分析学报 004.003(2002):252.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[艾尼吾甫尔]'s Articles
[郭宝珠]'s Articles
Baidu academic
Similar articles in Baidu academic
[艾尼吾甫尔]'s Articles
[郭宝珠]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[艾尼吾甫尔]'s Articles
[郭宝珠]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.